arrow
Volume 1, Number 3
Previous Issue Next Issue

Chen Chen, Mingming Ren, Ashok Srinivansan & Qi Wang

10.4208/eajam.060111.130411a

East Asian J. Appl. Math., 1 (2011), pp. 197-214.

Preview Full PDF 2649 26458 Abstract

Lizhen Chen, Jie Shen & Chuanju Xu

10.4208/eajam.190411.240511a

East Asian J. Appl. Math., 1 (2011), pp. 215-234.

Preview Full PDF 2568 26206 Abstract

Yanping Chen & Yuelong Tang

10.4208/eajam.071010.250411a

East Asian J. Appl. Math., 1 (2011), pp. 235-247.

Preview Full PDF 2453 26185 Abstract

Qun Lin & Hehu Xie

10.4208/eajam.251210.250411a

East Asian J. Appl. Math., 1 (2011), pp. 248-263.

Preview Full PDF 2484 26153 Abstract

Zhi-Feng Pang, Li-Lian Wang & Yu-Fei Yang

10.4208/eajam.231210.260411a

East Asian J. Appl. Math., 1 (2011), pp. 264-283.

Preview Full PDF 2792 26748 Abstract

Xu-Hong Yu & Zhong-Qing Wang

10.4208/eajam.281010.200411a

East Asian J. Appl. Math., 1 (2011), pp. 284-296.

Preview Full PDF 2593 25454 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard